Disprin Direct Aspirin 24 Chewable Tablets

Disprin Direct Aspirin 24 Chewable Tablets

Description

For fast, effective pain relief.

Disprin Direct may be used for the relief of headache, symptoms of cold and flu, fever, period pain, sore throat, sciatica and neuralgia, migraine, lumbago, rheumatic pain, and toothache.

  • Relieves pain
  • Reduces fever and inflammation
  • Dissolve in the mouth tablets

How to use: Read the enclosed leaflet before using medicine. Disperse 1 to 3 tablets of Disprin Direct on your tongue without water. Repeat the dose every 4 hours, if needed, but do not exceed 13 tablets in 24 hours. If symptoms persist, consult your doctor.

Ingredients: Each Tablet contains: Aspirin 300mg, Glycine, Maize Starch, Microcrystalline Cellulose, Purified Talc, Lemon Flavour and Saccharin.

5.60

3 in stock

We aim to pick and pack and ship all orders within 24 hours, however in some cases (e.g. weekends or large order volumes) there may be a delay on shipping times.

If you are unhappy with your purchase, we will exchange the item or issue a credit note, providing the goods are not damaged and all packaging is still intact within 28 days of purchase.

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.